Limit theorems for some doubly stochastic processes

Oesook Lee

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We consider the stochastic processes Xk+1 = Γk+1(Xk) + Wk+1 where {Γk} is a sequence of nonlinear random functions and {Wk} is a sequence of disturbances. Sufficient conditions for the existence of a unique invariant probability are obtained. Functional central limit theorem is proved for every Lipschitzian function on R.

Original languageEnglish
Pages (from-to)215-221
Number of pages7
JournalStatistics and Probability Letters
Issue number2
StatePublished - 1 Mar 1997


  • Doubly stochastic process
  • Functional central limit theorem
  • Invariant probability
  • Markov process
  • Weak convergence


Dive into the research topics of 'Limit theorems for some doubly stochastic processes'. Together they form a unique fingerprint.

Cite this